# SDR AALA202304177893

- Difficulty date: April 16, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N303RG
- Make and model: Boeing 737823
- Aircraft serial: 44448
- Aircraft time: 9,960 hours, 3,760 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: CDSP10135
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR IS DIFFICULT TO CLOSE. MUST SLAM HARD. ADJUSTED FLIGHT DECK LOCKING AND CLOSING LATCH MECHANISM. OPERATION CHECKS OK.
